Hi I'm now 20 days into increase in Zoloft I am feeling better but still having bouts of nervous energy coming and going butterflies in stomach and overthinking . I'm back at work and doing things that were impossible 8 weeks ago . But I'm still not enjoying my life due to this nervous energy . Should tablets eradicate this altogether or is this something I need to manage now ?
aktore; No this is still common at this point give it another couple of weeks to reach the blood level and even than if to much to handle talk with the doctor you still have some room to increase the Zoloft if it is needed does the doctor still give you some Valium if it gets to much. Sounds like you are doing a lot better but could still do better yet.Try and hang in there. And of course learning a few trick to settle yourself down when you feel the tension and anxiety building up. Glad you notice that you are doing alot better than 8 weeks ago. Keep bumping foward your doing great. And try not to dwell on the breakthrough attacks force something else in your mind and stay positive. Glad things are coming around for you Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Apr 2014 • 1 answer
Posted 20 Aug 2015 • 2 answers
Posted 14 Nov 2015 • 2 answers
Posted 19 Feb 2016 • 1 answer
Posted 22 Mar 2016 • 1 answer